Rectification principles in additive number theory

Y. F. Bilu, V. F. Lev, I. Z. Ruzsa

Research output: Contribution to journalArticle

28 Citations (Scopus)


We consider two general principles which allow us to reduce certain additive problems for residue classes modulo a prime to the corresponding problems for integers.

Original languageEnglish
Pages (from-to)343-353
Number of pages11
JournalDiscrete and Computational Geometry
Issue number3
Publication statusPublished - Apr 1998


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this